# SDR DALA2021102606608

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 44,046 hours, 37,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT STAIRWAY EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY REF B717 AMM 33- 51. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #8022371)
